A 44-year-old female asked:
Disclaimer

Can being on high doses of ritalin (methylphenidate) (prescribed) for 15 years cause dysautonomia? Sympathetic nervous system disorder?

1 doctor answer
Dr. Oliver Lawless
Specializes in Rheumatology
Possibly: rittalin is a stimulant affecting the nervous system as well as the autonomic system
Answered on Mar 4, 2015
1
1 thank

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old female asked:
Dr. Mohammad Khan
29 years experience in Pediatrics
No : No scientific evidence for that only speculations.
A 44-year-old female asked:
Dr. Christian Pariseau
19 years experience in Pediatrics
? related but doubt: direct cause/effect. Depression and other problems treated with Effexor (venlafaxine) often comes with extra "stuff" in terms of abnormal physical ph ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Vladimir Lipovetsky
28 years experience in Psychiatry
Side effects: Notable damage at that dose is unlikely. Side effects of the high dose or hyper-focus side effect can produce some of these. The effects are not per ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Paul Pyles
32 years experience in Addiction Medicine
Not available : Currently there is no clinically available test for measuring brain dopamine. Dopamine depletion clinically is seen as Parkinsons Disease which is due ... Read More
3
3 thanks

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month